Alert archive / Florida / Gale Warnings in 2015
Gale Warning 1, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this gale warning at Jan 7, 2015, 4:24 AM EST. It took effect at Jan 7, 2015, 7:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2015, 4:24 AM EST (09:24 UTC)
- In effect from
- Jan 7, 2015, 7:00 PM EST
- Expired
- Jan 8, 2015, 9:38 AM EST
- In force
- 15 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
232 WHUS72 KTBW 070924 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 424 AM EST WED JAN 7 2015 ...HAZARDOUS BOATING CONDITIONS EXPECTED TONIGHT AND THURSDAY MORNING... .STRONG HIGH PRESSURE IS BUILDING INTO THE NORTHERN GULF AND WILL CAUSE BOATING CONDITIONS TO RAPIDLY DETERIORATE TONIGHT. NORTHERLY WINDS ARE EXPECTED TO QUICKLY INCREASE TO BETWEEN 20 AND 30 KNOTS ALONG WITH BUILDING SEAS OVER THE COASTAL WATERS. FREQUENT WIND GUSTS TO AROUND GALE FORCE ARE EXPECTED MAKING CONDITIONS HAZARDOUS FOR MARINERS. GMZ850-853-870-873-081500- /O.UPG.KTBW.GL.A.0001.150108T0300Z-150108T1200Z/ /O.NEW.KTBW.GL.W.0001.150108T0000Z-150108T1500Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 424 AM EST WED JAN 7 2015 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SUSTAINED WINDS OF 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE POSSIBLE. * SEAS: BUILDING TO 6 TO 8 FEET NEAR SHORE AND 8 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ856-876-081500- /O.UPG.KTBW.GL.A.0001.150108T0300Z-150108T1200Z/ /O.NEW.KTBW.SC.Y.0002.150108T0300Z-150108T1500Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 424 AM EST WED JAN 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SUSTAINED WINDS OF 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE POSSIBLE. * SEAS: BUILDING TO 6 TO 8 FEET NEAR SHORE AND 8 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-836-081500- /O.NEW.KTBW.SC.Y.0002.150108T0600Z-150108T1500Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- 424 AM EST WED JAN 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY. * WINDS AND SEAS: SUSTAINED WINDS OF 20 TO 25 KNOTS WITH ROUGH SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
4 follow-up statements
655 WHUS72 KTBW 071523 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1023 AM EST WED JAN 7 2015 ...HAZARDOUS BOATING CONDITIONS EXPECTED TONIGHT AND THURSDAY MORNING... .STRONG HIGH PRESSURE IS BUILDING INTO THE NORTHERN GULF AND WILL CAUSE BOATING CONDITIONS TO RAPIDLY DETERIORATE TONIGHT. NORTHERLY WINDS ARE EXPECTED TO QUICKLY INCREASE OVER THE COASTAL WATERS TO BETWEEN 20 AND 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE...ALONG WITH RAPIDLY BUILDING SEAS. GMZ856-876-072330- /O.EXB.KTBW.GL.W.0001.150108T0200Z-150108T1500Z/ /O.UPG.KTBW.SC.Y.0002.150108T0300Z-150108T1500Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1023 AM EST WED JAN 7 2015 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SUSTAINED WINDS OF 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE POSSIBLE. * SEAS: BUILDING TO 6 TO 8 FEET NEAR SHORE AND 8 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ850-853-870-873-072330- /O.CON.KTBW.GL.W.0001.150108T0000Z-150108T1500Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 1023 AM EST WED JAN 7 2015 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... * WINDS: SUSTAINED WINDS OF 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE POSSIBLE. * SEAS: BUILDING TO 6 TO 8 FEET NEAR SHORE AND 8 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ830-836-072330- /O.EXT.KTBW.SC.Y.0002.150108T0300Z-150108T1500Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- 1023 AM EST WED JAN 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY... * WINDS AND SEAS: SUSTAINED WINDS OF 20 TO 25 KNOTS WITH ROUGH SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
938 WHUS72 KTBW 080034 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 734 PM EST WED JAN 7 2015 ...HAZARDOUS BOATING CONDITIONS EXPECTED TONIGHT AND THURSDAY MORNING... .STRONG HIGH PRESSURE IS BUILDING INTO THE NORTHERN GULF AND WILL CAUSE BOATING CONDITIONS TO RAPIDLY DETERIORATE TONIGHT AS AN ARCTIC FRONT PUSHES ACROSS THE REGION. NORTHERLY WINDS ARE EXPECTED TO QUICKLY INCREASE OVER THE COASTAL WATERS TO BETWEEN 20 AND 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE...ALONG WITH RAPIDLY BUILDING SEAS. GMZ850-853-870-873-081500- /O.CON.KTBW.GL.W.0001.000000T0000Z-150108T1500Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 734 PM EST WED JAN 7 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS: SUSTAINED WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: BUILDING TO 6 TO 8 FEET NEAR SHORE AND 8 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ856-876-081500- /O.CON.KTBW.GL.W.0001.150108T0200Z-150108T1500Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 734 PM EST WED JAN 7 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS: SUSTAINED WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: BUILDING TO 6 TO 8 FEET NEAR SHORE AND 8 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ830-836-081500- /O.CON.KTBW.SC.Y.0002.150108T0300Z-150108T1500Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- 734 PM EST WED JAN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS AND SEAS: SUSTAINED WINDS AROUND 25 KNOTS WITH GUSTS TO 30 KNOTS WITH ROUGH SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
844 WHUS72 KTBW 081010 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 510 AM EST THU JAN 8 2015 ...HAZARDOUS BOATING CONDITIONS EXPECTED TODAY... .HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE WATERS THIS MORNING WITH STRONG NORTH TO NORTHEAST WINDS OF 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. GMZ856-876-082100- /O.CAN.KTBW.GL.W.0001.000000T0000Z-150108T1500Z/ /O.EXB.KTBW.SC.Y.0002.000000T0000Z-150108T2100Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 510 AM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES: NORTHERLY WINDS OF 20 TO 25 KNOTS WITH GUSTS TO GALE FORCE THIS MORNING SHIFTING TO NORTHEAST AND DIMINISHING TO 15 TO 20 KNOTS BY LATE AFTERNOON. SEAS WILL BE 6 TO 10 FEET WELL OFFSHORE THIS MORNING THEN SUBSIDE TO 4 TO 6 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ850-853-870-873-082100- /O.CON.KTBW.GL.W.0001.000000T0000Z-150108T1500Z/ /O.EXB.KTBW.SC.Y.0002.150108T1500Z-150108T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 510 AM EST THU JAN 8 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS MORNING SHIFTING TO NORTHEAST AND DIMINISHING TO 15 TO 20 KNOTS BY LATE AFTERNOON. SEAS WILL BE 7 TO 11 FEET WELL OFFSHORE THIS MORNING THEN SUBSIDING TO 4 TO 7 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-836-081500- /O.CON.KTBW.SC.Y.0002.000000T0000Z-150108T1500Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- 510 AM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND SEAS: NORTHERLY WINDS OF 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS THIS MORNING WILL SHIFT TO NORTHEAST AND DIMINISH TO 15 TO 20 KNOTS BY THIS AFTERNOON. WATERS WILL BE ROUGH THIS MORNING THEN CHOPPY IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPABAY
731 WHUS72 KTBW 081438 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 938 AM EST THU JAN 8 2015 ...HAZARDOUS BOATING CONDITIONS EXPECTED TODAY... .HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE WATERS THIS MORNING WITH STRONG NORTH TO NORTHEAST WINDS OF 20 TO 30 KNOTS WITH GUSTS TO GALE FORCE. GMZ850-853-870-873-082100- /O.CAN.KTBW.GL.W.0001.000000T0000Z-150108T1500Z/ /O.EXT.KTBW.SC.Y.0002.150108T1438Z-150108T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 938 AM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RUSKIN HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTHERLY WINDS OF 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE THIS MORNING SHIFTING TO NORTHEAST AND DIMINISHING TO 15 TO 20 KNOTS BY LATE AFTERNOON. SEAS WILL BE 7 TO 11 FEET WELL OFFSHORE THIS MORNING THEN SUBSIDING TO 4 TO 7 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-836-081700- /O.EXT.KTBW.SC.Y.0002.000000T0000Z-150108T1700Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- 938 AM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... * WINDS AND SEAS: NORTHERLY WINDS OF 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS THIS MORNING WILL SHIFT TO NORTHEAST AND DIMINISH TO 15 TO 20 KNOTS BY THIS AFTERNOON. WATERS WILL BE ROUGH THIS MORNING THEN CHOPPY IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ856-876-082100- /O.CON.KTBW.SC.Y.0002.000000T0000Z-150108T2100Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 938 AM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND WAVES: NORTHERLY WINDS OF 20 TO 25 KNOTS WITH GUSTS TO GALE FORCE THIS MORNING SHIFTING TO NORTHEAST AND DIMINISHING TO 15 TO 20 KNOTS BY LATE AFTERNOON. SEAS WILL BE 6 TO 10 FEET WELL OFFSHORE THIS MORNING THEN SUBSIDE TO 4 TO 6 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this gale warning went out at Jan 7, 3:49 AM EST, 35 minutes earlier.
Area forecast discussion, Jan 7, 3:49 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
349 AM EST WED JAN 7 2015
.SHORT TERM (TODAY - THURSDAY)...
A POWERFUL UPPER LEVEL TROUGH OVER EASTERN CANADA WILL AMPLIFY TODAY
AND TONIGHT AS A SHORTWAVE ROTATES AROUND THE TROUGH AXIS. STRONG
SURFACE HIGH PRESSURE WILL MOVE INTO THE SOUTHEASTERN CONUS ON THE
TAIL OF A COLD FRONT MOVING IN TOWARDS FLORIDA EARLY THIS MORNING
AND SHOULD CLEAR THE REGION BY THIS AFTERNOON. ALTHOUGH THE SURFACE
BOUNDARY OF THE FRONT IS A BIT DIFFICULT TO PICK OUT...PERSISTENT
COLD AIR ADVECTION BEHIND THE FRONT WILL ENSURE IT STILL PACKS A
PUNCH...WITH FREEZING TEMPERATURES EXPECTED OVER THE NATURE COAST
TONIGHT. THERE IS SOME DISAGREEMENT AMONGST THE MODELS OF EXACTLY
HOW COLD IT WILL GET...WITH THE GFS MOS GUIDANCE 6-7 DEGREES COOLER
THAN THE NAM AND ECMWF. WITH THIS UNCERTAINTY...WILL LEAVE THE
EXISTING FREEZE WATCH UP FOR THE NATURE COAST COUNTIES FOR THE NEXT
SHIFT TO DECIDE ON WHERE FREEZE WARNINGS (OR POTENTIALLY HARD
FREEZE WARNINGS IF THE GFS IS TO BE BELIEVED) WILL BE NEEDED. IN
ADDITION...WIND SPEEDS OF AROUND 10-15 KNOTS WILL MEAN THAT A WIND
CHILL ADVISORY WILL VERY LIKELY BE NEEDED FOR PARTS OF THE NATURE
COAST THURSDAY MORNING.
ON THURSDAY...WINDS WILL COME AROUND TO THE NORTHEAST BUT WILL
REMAIN FAIRLY BREEZY...WITH TEMPERATURES STRUGGLING TO WARM UP
DESPITE SUNNY TO PARTLY CLOUDY SKIES. HIGHS ARE EXPECTED TO TOP OUT
IN THE 50S OVER THE NATURE COAST THROUGH THE INTERSTATE 4
CORRIDOR...WITH LOW TO MID 60S ACROSS SOUTHWEST FLORIDA.
.MID/LONG TERM (THURSDAY NIGHT - TUESDAY)...
MODELS ARE IN REASONABLE AGREEMENT THROUGH THE PERIOD AND HAVE
GENERALLY TAKEN A BLEND FOR THIS FORECAST. THE BROAD UPPER LEVEL
TROUGH OVER THE EASTERN TWO-THIRDS OF THE CONUS WILL REMAIN IN PLACE
INTO THE WEEKEND THEN BEGIN TO WEAKEN WITH SOME SHORTWAVE ENERGY IN
THE SOUTHERN STREAM MOVING ACROSS THE SOUTH CENTRAL STATES AND
EVENTUALLY THE SOUTHEAST U.S. EARLY NEXT WEEK. MEANWHILE AT THE
SURFACE THE ARCTIC HIGH WILL BE OVER THE SOUTHEAST STATES EARLY
THURSDAY NIGHT AND THEN MOVE OUT INTO THE WESTERN ATLANTIC DURING
FRIDAY SETTING UP A QUICK RETURN FLOW. SURFACE WINDS WILL REMAIN OUT
OF THE NORTHEAST TO NORTH DURING THURSDAY NIGHT AND FRIDAY...BUT 925
AND 850 MB WINDS WILL SHIFT TO SOUTHERLY SETTING UP A WEAK
OVERRUNNING PATTERN LEADING TO AN INCREASE IN CLOUDS AND POSSIBLY A
FEW SPRINKLES/LIGHT SHOWERS. IT LOOKS LIKE THE BEST CHANCES FOR
PRECIPITATION WILL REMAIN ALONG THE FLORIDA EAST COAST DURING THIS
TIME WHERE WINDS WILL BE ONSHORE. A WEAKENING COLD FRONT WILL MOVE
INTO THE REGION FRIDAY NIGHT AND SATURDAY AND WASH OUT AS ANOTHER
AREA OF HIGH PRESSURE SLIDES ACROSS THE EASTERN STATES. FOR THE
REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK A LOW LEVEL EAST TO
NORTHEAST FLOW WILL BE IN PLACE BRINGING AN INCREASE IN MOISTURE AND
THIS COMBINED WITH THE REMNANT BOUNDARY AND UPPER LEVEL ENERGY MOVING
BY JUST TO THE NORTH WILL LEAD TO CLOUDS AND CHANCES FOR SHOWERS.
HIGHEST RAIN CHANCES AT THIS TIME APPEAR TO BE FROM SUNDAY NIGHT
THROUGH MONDAY NIGHT. TEMPERATURES WILL MODERATE DURING THE PERIOD
AS A MORE ZONAL OR WEST-SOUTHWEST FLOW SETS UP IN THE UPPER LEVELS
WITH TEMPERATURES STARTING OUT BELOW NORMAL THURSDAY NIGHT INTO
SATURDAY THEN RETURNING TO ABOVE NORMAL FOR EARLY NEXT WEEK.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PERSIST THROUGH THE NEXT 24 HOURS.
NORTHWEST WINDS WILL BEGIN TO PICK UP THIS AFTERNOON AND EVENING
WITH GUSTS OF AROUND 20 KNOTS POSSIBLE...ESPECIALLY FOR SITES NEAR
THE COAST.
&&
.MARINE...
HIGH PRESSURE WILL BUILD INTO THE NORTHERN GULF TODAY WITH
BUILDING WINDS AND SEAS. SUSTAINED WINDS WILL INCREASE TO AROUND
30 KNOTS...WITH FREQUENT GUSTS OF GALE FORCE EXPECTED OVER THE
GULF WATERS NORTH OF ENGLEWOOD TONIGHT THROUGH THURSDAY MORNING. A
GALE WARNING HAS BEEN ISSUED FOR THESE WATERS...WITH A SMALL CRAFT
ADVISORY FOR THE TAMPA BAY AND CHARLOTTE HARBOR AND THE GULF
WATERS SOUTH OF ENGLEWOOD. WINDS AND SEAS WILL GRADUALLY SUBSIDE
THURSDAY AND THURSDAY NIGHT...WITH CONDITIONS EXPECTED TO FULLY
DROP BELOW HEADLINE THRESHOLDS BY AROUND MIDNIGHT THURSDAY NIGHT.
&&
.FIRE WEATHER...
RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT FOR 3-5 HOURS THIS
AFTERNOON. HOWEVER...ERC VALUES WILL REMAIN TOO LOW TO TRIGGER RED
FLAG CONDITIONS. HUMIDITY WILL THEN INCREASE THROUGH THE REST OF
THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 67 38 57 46 / 0 0 0 10
FMY 74 46 66 52 / 0 0 0 10
GIF 67 38 58 46 / 0 0 0 10
SRQ 69 42 60 48 / 0 0 0 10
BKV 66 32 55 39 / 0 0 0 10
SPG 66 43 58 50 / 0 0 0 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING
FOR COASTAL CITRUS-COASTAL HERNANDO-COASTAL LEVY-
INLAND CITRUS-INLAND HERNANDO-INLAND LEVY-SUMTER.
GULF WATERS...GALE WARNING FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY
FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD
TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
THURSDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 1 AM TO 10 AM EST THURSDAY FOR
CHARLOTTE HARBOR AND PINE ISLAND SOUND-TAMPA BAY
WATERS.
&&
SHORT TERM/AVIATION/MARINE/FIRE WEATHER...18/FLEMING
LONG TERM/DECISION SUPPORT...69/CLOSEHazardous weather outlook, Jan 6, 4:52 AM EST, 23 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 452 AM EST TUE JAN 6 2015 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-071000- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 452 AM EST TUE JAN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...EXCESSIVE COLD IMPACT... A REINFORCING COLD FRONT WILL SWEEP SOUTH THROUGH THE REGION LATE ON WEDNESDAY. STRONG COLD AIR ADVECTION IN THE WAKE OF THIS FRONT WILL BRING A CHANCE FOR FREEZING TEMPERATURES TO THE NORTHERN NATURE COAST LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. IN ADDITION TO THE MUCH COLDER TEMPERATURES BRISK NORTHERLY WINDS WILL LEAD TO WIND CHILL IN THE TEENS AND LOWER 20S ACROSS THE NATURE COAST AND UPPER 20S TO LOWER 30S EXTENDING SOUTH INTO CENTRAL INTERIOR SECTIONS OF WEST CENTRAL FLORIDA. RESIDENTS VENTURING OUT LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING SHOULD DRESS WARMLY. SEVERAL LAYERS OF CLOTHING WILL INSULATE YOU BETTER THAN A SINGLE COAT OR JACKET. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS WEDNESDAY EVENING. REMEMBER TO BRING PETS INDOORS AS WELL TO PROTECT THEM FROM THE COLD. ...MARINE IMPACTS... A REINFORCING COLD FRONT WILL SWEEP SOUTH THROUGH THE GULF COASTAL WATERS LATE ON WEDNESDAY. IN THE WAKE OF THIS FRONT NORTHERLY WINDS WILL INCREASE INTO THE 25 TO 30 KNOT RANGE WITH HIGHER GUSTS WITH SEAS BUILDING UP TO 10 FEET. THESE INCREASING WINDS AND SEAS WILL CREATE VERY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. THE STRONG WINDS AND HIGH SEAS WILL ALSO BRING INCREASING SURF AND WAVE ACTION AS WELL AN INCREASED RISK FOR RIP CURRENTS ALONG AREA BEACHES WEDNESDAY NIGHT THROUGH THURSDAY. LIGHTER WINDS AND LOWER SEAS WILL RETURN TO THE GULF WATERS ON FRIDAY WITH IMPROVING MARINE CONDITIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MCMICHAEL
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 4:24 AM EST | Small Craft Advisory | TBW | 36 hr | |
| Jan 7, 10:22 AM EST | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 30 hr |
| Jan 7, 10:22 AM EST | High Surf Advisory | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 18 hr |
| Jan 7, 10:22 AM EST | Wind Chill Advisory | TBW | Charlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 8 more | 24 hr |
| Jan 7, 10:23 AM EST | Freeze Warning | TBW | Citrus, Hernando, Sumter | 23 hr |
| Jan 7, 10:23 AM EST | Hard Freeze Warning | TBW | Levy | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.